# SDR 2007UALA02001

- Difficulty date: June 13, 2007
- Submitted: June 15, 2007
- Operation: Air carrier
- Aircraft: N304UA
- Make and model: Boeing 737322
- Aircraft serial: 23665
- Aircraft time: 58,240 hours, 34,268 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF, LANDING GEAR LEVER WOULD NOT MOVE UP.  CREW USED MANUAL OVERRIDE AND GEAR RETRACTED.  [07-03-07]  REPLACED THE M991 LOGIC CARD.
